MAUDE Adverse Event Report: US ENDOSCOPY DEFENDO; SUCTION VALVE

US ENDOSCOPY DEFENDO; SUCTION VALVE
Model Number DEFENDO FUJIFILM 700 SERIES
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event is being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure their defendo single use suction valve began to leak water.The procedure was completed successfully using a different device.No report of injury.

Brand Name
DEFENDO
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24337698
Report Number1528319-2026-00014
Device Sequence Number14671587
Product Code ODC
UDI-Device Identifier00724995228903
UDI-Public(01)00724995228903(11)251116(17)281116(10)13175349
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDEFENDO FUJIFILM 700 SERIES
Device Catalogue Number100325
Device Lot Number(10)13175349
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/13/2026
Date Device Manufactured11/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown